Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe pain due to knee and back injury. Prescribed paracetamol. Will codeine phosphate help?

Hi, i am in allot of pain due to an old knee injury [RTC] and also due to a Back Injury Sustained a Few Weeks ago at work [I work in a hospital] my GP is totally useless and has given me Paracetamol however i told him this would not work as it never has the only thing i have found effective is 90mg Codeine Phosphate 4 Times a Day with 200mg of Ibuprofen what would you advise?
Asked On : Thu, 3 Jan 2013
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thank is a common practice that when paracetamol is not working for musculoskeletal pain than other NSAID or opiod is prescribed.but it is a question that you are suffering from long time after an there any significant injury at knee x-ray of this joint may be may consult an orthopedic specialist.
Answered: Fri, 4 Jan 2013
I find this answer helpful
  User's Response
hello adamward 563

i can advice you acelofenac plus paracetamol combination.
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor